Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements. (Short Communication).
Aequationes mathematicae, Tome 25 (1982), pp. 313-315
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
synthesizing judgements, quasiarithmetic means, continuous, strictly monotonic, irrational, probabilistic metric spaces, triangular norms, commutative, associative, nondecreasing, homogeneous
@article{AM2_1982__25_136974,
author = {C. Alsina and J. Acz\'el},
title = {Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {313--315},
year = {1982},
volume = {25},
zbl = {0527.39002},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136974/}
}
TY - JOUR AU - C. Alsina AU - J. Aczél TI - Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements. (Short Communication). JO - Aequationes mathematicae PY - 1982 SP - 313 EP - 315 VL - 25 UR - http://geodesic.mathdoc.fr/item/AM2_1982__25_136974/ ID - AM2_1982__25_136974 ER -
%0 Journal Article %A C. Alsina %A J. Aczél %T Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements. (Short Communication). %J Aequationes mathematicae %D 1982 %P 313-315 %V 25 %U http://geodesic.mathdoc.fr/item/AM2_1982__25_136974/ %F AM2_1982__25_136974
C. Alsina; J. Aczél. Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements. (Short Communication).. Aequationes mathematicae, Tome 25 (1982), pp. 313-315. http://geodesic.mathdoc.fr/item/AM2_1982__25_136974/